Power Shift UK aims to strengthen, link and inspire groups – and individuals – to create a stronger, more diverse climate movement.  Our first (free!) event was at UCL on 3rd-4th May 2014:

GROUP PHOTO Power Shift 2014

Power Shift UK events this year will draw together grassroots groups and individuals, empowering people to connect up their actions, share the work they’re doing, and reach out to broaden and diversify the movement.

Read about our aims and purpose and sign up to our mailing list below.

DONATE


POWER SHIFT UK 2014 AGENDA – it’s up!

  Check out the agenda and start planning for the weekend! Over the course of the weekend, you’re going to get to take part in workshops, discussion groups, creative activities and actions; hear from leaders in the environmental movement at both a national and grassroots level; and learn how to take these lessons back to […]

More...

The story so far

It’s very gratifying to see Power Shift UK taking shape.  Months of discussion and work are finally paying off.  It’s all been from an ever changing team of volunteers, spending their spare time moving the Shift forward (or shifting the movement forward, possibly). For me, it started before I left my job to help the […]

More...

Switchcamp: The First Wave of Indonesia Power Shift

by Syaiful Rochman Shouting “Indonesia Power Shift Switch!” as the closing shout out, Indonesia has begun the first wave of national climate movement in 17 provinces across the nation. The four days of sharing, learning and fun was called Switchcamp. Participants will help Indonesia to switch into eco-friendly living, and help free the nation from […]

More...

Get ready for action at Power Shift UK!

Saturday 3rd & Sunday 4th May, at UCL, London : FREE to attendJoin Campaign against Climate Change and Power Shift UK for a weekend of talks, strategy-building workshops and discussions to help YOU diversify the climate change movement across the UK.   Click here to register11am – 8pm Saturday/10am – 4pm Sunday Power Shift UK: Breaking Down […]

More...

SESSION BLOCK 1: SAT. 2:00 – 2:45PM

Sessions will run for 45 minutes. If the session is market ‘OPEN’ then feel free to show up at any time and drop in and out. If the session is marked ‘CLOSED’ then please show up promptly at the start time.  Scroll down for full schedule of workshops.   SATURDAY WORKSHOPS BLOCK ONE : 2:00 – 2:45PM : […]

More...

SESSION BLOCK 2: SAT. 3:00 – 3:45PM

Sessions will run for 45 minutes. If the session is market ‘OPEN’ then feel free to show up at any time and drop in and out. If the session is marked ‘CLOSED’ then please show up promptly at the start time.  Scroll down for full schedule of workshops.  SATURDAY WORKSHOPS BLOCK TWO : 3:00 – 3:45PM : […]

More...

RECENTERING OUR MOVEMENT WORKSHOP

PLEASE NOTE THAT THIS IS A CLOSED 4 HOUR WORKSHOP FOR 12 PARTICIPANTS: REGISTER HERE Suzanne Dhaliwal and Liam Barrington Bush will be hosting a closed 4 hour group workshop for 12 participants on Saturday 3 May in the afternoon. Details of the workshop In the past few years we have seen an incredible surge […]

More...

SESSION BLOCK 3: SAT. 4:00 – 4:45PM

Sessions will run for 45 minutes. If the session is market ‘OPEN’ then feel free to show up at any time and drop in and out. If the session is marked ‘CLOSED’ then please show up promptly at the start time.   Scroll down for full schedule of workshops.  SATURDAY WORKSHOPS BLOCK THREE : 4:00 – […]

More...

SESSION BLOCK 4: SAT. 5:00 – 5:45PM

Sessions will run for 45 minutes. If the session is market ‘OPEN’ then feel free to show up at any time and drop in and out. If the session is marked ‘CLOSED’ then please show up promptly at the start time.  Scroll down for full schedule of workshops.   SATURDAY WORKSHOPS BLOCK FOUR : 5:00 – 5:45PM : […]

More...

SESSION BLOCK 5: SAT. 6:00 – 6:45PM

Sessions will run for 45 minutes. If the session is market ‘OPEN’ then feel free to show up at any time and drop in and out. If the session is marked ‘CLOSED’ then please show up promptly at the start time.   Scroll down for full schedule of workshops.  SATURDAY WORKSHOPS BLOCK THREE : 6:00 – […]

More...

SESSION BLOCK 1: SUN. 11:00 – 12:00PM

Sunday morning sessions will run for 1 hour,  and be a mixture of workshops and free space for discussions.  There will be opportunity over the weekend to signpost an idea or a topic you might want to discuss and rooms will be allocated on Sunday morning.  Scroll down for full schedule of workshops.  WORKSHOP: ACTIVE […]

More...

ACTIVE HOPE WORKSHOP

ACTIVE HOPE : HOW TO FACE THE MESS WE’RE IN WITHOUT GOING CRAZYEMOTIONAL RESILIENCE WORKSHOP WITH CHRIS JOHNSTONEwww.chrisjohnstone.info Workshop Synopsis Climate change, the depletion of oil, economic upheaval and mass extinction together create a planetary emergency of overwhelming proportions. We live at a time of uncertainty when the future might seem scary and the challenges we […]

More...